Couldn't find what you looking for?

TRY OUR SEARCH!



Hi all. I’m 61 and in manopause... I’ve been dealing with it pretty well, but have one problem though. I think that I developed a skin allergy. I noticed that when I wear clothes made out of some materials, I get a rash all over my body. As soon as I take it of, it doesn’t take too long for the rash to disappear. I think that an allergy is the possible cause – no doubt at all. I’m just wondering, as I’ve never been allergic to anything until now, is it possible that my manopause caused it???

Loading...


First, from what you wrote, I think that you guessed right and that you really have skin allergy. Anyway, you should still get that confirmed by a doc – he will perform a simple allergy skin test: and determine what you are allergic on. On the other hand, there is known that menopause can cause increase of allergies, but I don’t know weather it can develop one if you have never been allergic before. It is true that result of the menopause can be both skin and vaginal dryness, and that if you had been allergic to something, in menopause that allergy will increase even more, but I think that development of an allergy is less likely. But, I think that the allergy doc should be able to answer that question. Good luck.
Reply

Loading...

Hi I am having the same problems. I have just got thru menp. cycle and I have rashes all over. I also had an accident 3 years ago and had lots of predisone and cortisone shots. I have now been declared as having excema skin condition and have been in the hospital 2x last year . I went to 3 skin specialist and Im going to an allergy doc and taking shots. I had an out break yeasterday and could hardly open my eyes and itch all over. When I come off the predisone I had high blood pressure , diabetes and arthritis in joints and this skin desease. I blame it on all the steroids for lowering my immune system. Today after 2 years my blood pressure is finally normal and my diabetes is under control. They want to put me on predisone today . Its sitting on the table and I'm a mess I know and don;t know whether to take it or not . I think Id rather go thru the agony and hope this passes . I took a food allergy test today and thats what they think is the cause. Why did my allergy doc recognize this, The skin doc is who hasd told me this. Do I rally want the weight gain , the high blood pressure and high levels of diabetes again or do I want to get rid of this rash? I'm so confused... They only want me on this a week to clear this flare up starting at 60 mg and dropping one every day for 1 week will it do that much damage ? does anyone know? Please help!!!!!
Reply

Loading...